UNIGE document Scientific Article
previous document  unige:4275  next document
add to browser collection
Title

Distribution of Parametric Conductance Derivatives of a Quantum Dot

Authors
Brouwer, P.W.
Van Langen, S.A.
Frahm, K.M.
Beenakker, C.W.J.
Published in Physical Review Letters. 1997, vol. 79, no. 5, p. 913-916
Abstract The conductance G of a quantum dot with single-mode ballistic point contacts depends sensitively on external parameters X, such as gate voltage and magnetic field. We calculate the joint distribution of G and dG/dX by relating it to the distribution of the Wigner-Smith time-delay matrix of a chaotic system. The distribution of dG/dX has a singularity at zero and algebraic tails. While G and dG/dX are correlated, the ratio of dG/dX and
Identifiers
Full text
Structures
Citation
(ISO format)
BROUWER, P.W. et al. Distribution of Parametric Conductance Derivatives of a Quantum Dot. In: Physical Review Letters, 1997, vol. 79, n° 5, p. 913-916. https://archive-ouverte.unige.ch/unige:4275

228 hits

76 downloads

Update

Deposited on : 2009-11-30

Export document
Format :
Citation style :